# SDR SWAA2025102024903

- Difficulty date: October 15, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N8630B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42521
- Aircraft time: 38,425 hours, 18,686 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EXIT SIGN ROW IS MISSING.   RESECURED IAW M/M 33-51-01.
